# SDR UIEA2022081900876

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737
- Aircraft serial: 34029
- Aircraft time: 48,287 hours, 23,903 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 4535002
- Part serial: 15362
- Condition: Faulted
- Component: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LOCATOR TRANSMITTER IS FAULTED( REMOVED AND REPLACED AND OPS TEST GOOD FOR THE ELT IAW EMTEQ AMM SUPPL 25-65-90 )
